MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-28
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience xpedition everolimus eluting coronary stent system instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2014, xience xpedition 2.25 x 28 mm and a 2.25 x 23 mm stents were implanted in the restenosed proximal to mid right coronary artery (rca) lesion.The patient was on dual anti-platelet therapy (dapt) consisting of aspirin 100 mg/day ongoing from prior to the index procedure, clopidogrel 75 mg/day from prior to the index procedure to (b)(6) 2016 and prasugrel 3.75 mg/day ongoing from (b)(6) 2016.On (b)(6) 2015, restenosis of the xience xpedition 2.25 x 28 mm stent was noted and was reported accordingly on 12/22/2015.On (b)(6) 2016, restenosis of the xience xpedition 2.25 x 28 mm stent in rca was noted.The restenosed lesion was treated with balloon angioplasty on (b)(6) 2016 and the patient condition was improved on (b)(6) 2016.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6477305
Report Number2024168-2017-02986
Device Sequence Number13572945
Product Code NIQ
UDI-Device Identifier08717648162060
UDI-Public(01)08717648162060(17)160713(10)4070941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2016
Device Catalogue Number1074225-28
Device Lot Number4070941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE XPEDITION 2.25X23; STENT: XIENCE XPEDITION 2.25X23
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight64